MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR13582
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr13582 pta balloon dilatation catheter allegedly experienced break and material rupture.This report was received from one source.One patient was involved with no patient contact.The patients¿ age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation.The investigation is unconfirmed for balloon rupture.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10293378
Report Number2020394-2020-04639
Device Sequence Number2525897
Product Code DQY
UDI-Device Identifier00801741059193
UDI-Public(01)00801741059193
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR13582
Device Catalogue NumberDR13582
Device Lot Number93WD0048
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/18/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1